RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 4, страницы 9–21 (Mi emj309)  

On the Dirichlet problem for the Laplace equation with the boundary value in Morrey space

N. R. Ahmedzade, Z. A. Kasumov

Institute of Mathematics and Mechanics of NAS of Azerbaijan, 9 B. Vahabzade St., AZ1141, Baku, Azerbaijan

Аннотация: The class of Poisson–Morrey harmonic functions in the unit circle is introduced, some properties of functions of this class are studied. Nontangential maximal function is considered and it is estimated from above via maximum operator, and the proof is carried out for the Poisson–Stieltjes integral, when the density belongs to the corresponding Morrey–Lebesgue space. The obtained results are applied to solving of the Dirichlet problem for the Laplace equation with the boundary value in Morrey–Lebesgue space.

Ключевые слова и фразы: Morrey–Poisson class, maximal function, Morrey–Lebesgue space.

DOI: https://doi.org/10.32523/2077-9879-2018-9-4-9-21

Полный текст: PDF файл (420 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 30E25, 46E30
Поступила в редакцию: 20.02.2017
Исправленный вариант: 06.11.2018
Язык публикации: английский

Образец цитирования: N. R. Ahmedzade, Z. A. Kasumov, “On the Dirichlet problem for the Laplace equation with the boundary value in Morrey space”, Eurasian Math. J., 9:4 (2018), 9–21

Цитирование в формате AMSBIB
\RBibitem{AhmKas18}
\by N.~R.~Ahmedzade, Z.~A.~Kasumov
\paper On the Dirichlet problem for the Laplace equation with the boundary value in Morrey space
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 4
\pages 9--21
\mathnet{http://mi.mathnet.ru/emj309}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-4-9-21}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000456680700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062866927}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj309
  • http://mi.mathnet.ru/rus/emj/v9/i4/p9

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:51
    Полный текст:30
    Литература:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019